Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 705943, 12 pages
http://dx.doi.org/10.1155/2011/705943
Research Article

Fixed Point and Common Fixed Point Theorems for Generalized Weak Contraction Mappings of Integral Type in Modular Spaces

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 11 January 2011; Accepted 19 April 2011

Academic Editor: S. M. Gusein-Zade

Copyright © 2011 Chirasak Mongkolkeha and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  3. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH
  4. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH
  5. W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009. View at Publisher · View at Google Scholar
  6. W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar
  7. Y. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar · View at Zentralblatt MATH
  8. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. E. Rhoades, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 4007–4013, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. Sintunavart and P. Kumam, “Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 923458, 12 pages, 2011. View at Publisher · View at Google Scholar
  12. W. Sintunavarat and P. Kumam, “Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications. In Press.
  13. H. Nakano, Modulared Semi-Ordered Linear Spaces, Tokyo Mathematical Book Series, Maruzen Co. Ltd, Tokyo, Japan, 1950.
  14. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH
  15. T. Dominguez Benavides, M. A. Khamsi, and S. Samadi, “Uniformly Lipschitzian mappings in modular function spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 2, pp. 267–278, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. A. Khamsi, “Quasicontraction mappings in modular spaces without Δ2-condition,” Fixed Point Theory and Applications, vol. 2008, Article ID 916187, 6 pages, 2008. View at Google Scholar
  17. M. A. Khamsi, W. M. Kozłowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 11, pp. 935–953, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. P. Kumam, “On nonsquare and Jordan-von Neumann constants of modular spaces,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 1, pp. 69–77, 2006. View at Google Scholar · View at Zentralblatt MATH
  19. P. Kumam, “On uniform Opial condition, uniform Kadec-Klee property in modular spaces and application to fixed point theory,” Journal of Interdisciplinary Mathematics, vol. 8, no. 3, pp. 377–385, 2005. View at Google Scholar · View at Zentralblatt MATH
  20. P. Kumam, “Fixed point theorems for nonexpansive mappings in modular spaces,” Archivum Mathematicum, vol. 40, no. 4, pp. 345–353, 2004. View at Google Scholar · View at Zentralblatt MATH
  21. P. Kumam, “Some geometrical properties and fixed point theorems in modular spaces,” in International Conference on Fixed Point Theory and Applications, pp. 173–188, Yokohama Publishers, Yokohama, Japan, 2004. View at Google Scholar · View at Zentralblatt MATH
  22. A. Razani, E. Nabizadeh, M. B. Mohamadi, and S. H. Pour, “Fixed points of nonlinear and asymptotic contractions in the modular space,” Abstract and Applied Analysis, vol. 2007, Article ID 40575, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  23. A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 11–24, 2009. View at Google Scholar
  24. M. Beygmohammadi and A. Razani, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type in the modular space,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 317107, 10 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  25. H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH